Solution sensitivity of a class of variational inequalities. (English) Zbl 0906.49002

In this paper, the authors have obtained a result on the Hölder continuity of a solution of a class of variational inequalities, considered and studied by M. A. Noor [J. Math. Anal. Appl. 128, 138-155 (1987; Zbl 0631.49004)]. This result is very interesting and useful in the analysis of sensitivity of variational inequalities.
Reviewer: M.A.Noor (Halifax)


49J40 Variational inequalities
90C30 Nonlinear programming


Zbl 0631.49004
Full Text: DOI


[1] Aubin, J.-P., Lipschitz behavior of solutions to convex minimization problems, Math. Oper. Res., 9, 87-111 (1984) · Zbl 0539.90085
[2] Borwein, J. M., Stability and regular points of inequality systems, J. Optim. Theory Appl., 48, 9-52 (1986) · Zbl 0557.49020
[3] Dafermos, S., Sensitivity analysis in variational inequalities, Math. Oper. Res., 13, 421-434 (1988) · Zbl 0674.49007
[4] Dien, P. H.; Yen, N. D., On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints, Appl. Math. Optim., 24, 35-54 (1991) · Zbl 0742.90086
[5] Donchev, A. L.; Hager, W. W., Implicit functions, Lipschitz maps, and stability in optimization, Math. Oper. Res., 19, 753-768 (1994) · Zbl 0835.49019
[6] Kinderlehrer, D.; Stampacchia, G., An Introduction to Variational Inequalities and Their Applications (1980), Academic Press: Academic Press New York · Zbl 0457.35001
[7] Mangasarian, O. L.; Fromovitz, S., The Fritz-John necessary optimality conditions in the presence of equality and inequality constraints, J. Math. Anal. Appl., 17, 37-47 (1967) · Zbl 0149.16701
[8] Mukherjee, R. N.; Verma, H. L., Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl., 167, 299-304 (1992) · Zbl 0766.49025
[9] Noor, M. A., On a class of variational inequalities, J. Math. Anal. Appl., 128, 135-155 (1987)
[10] Robinson, S. M., Stability theory for systems of inequalities, Part II: Differentiable nonlinear systems, SIAM J. Numer. Anal., 13, 497-513 (1976) · Zbl 0347.90050
[11] Rockafellar, R. T., Lipschitzian properties of multifunctions, Nonlinear Anal., 9, 867-885 (1985) · Zbl 0573.54011
[12] Yen, N. D., Hölder continuity of solutions to a parametric variational inequality, Appl. Math. Optim., 31, 245-255 (1995) · Zbl 0821.49011
[13] Yen, N. D., Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint, Math. Oper. Res., 20, 695-708 (1995) · Zbl 0845.90116
[14] Zowe, J.; Kurcyusz, S., Regularity and stability for the mathematical programming problem in Banach spaces, Appl. Math. Optim., 5, 49-62 (1980) · Zbl 0401.90104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.